Sur le prolongement analytique d’une série de Taylor

Helge von Koch Stockholm

TBD mathscidoc:1701.33408

Acta Mathematica, 27, (1), 79-104, 1903.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:12 uploaded by actaadmin ] [ 57 downloads ] [ 0 comments ]
@inproceedings{helge1903sur,
  title={Sur le prolongement analytique d’une série de Taylor},
  author={Helge von Koch},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203012211210117},
  booktitle={Acta Mathematica},
  volume={27},
  number={1},
  pages={79-104},
  year={1903},
}
Helge von Koch. Sur le prolongement analytique d’une série de Taylor. 1903. Vol. 27. In Acta Mathematica. pp.79-104. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203012211210117.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved